On boundary value problems for ordinary differential equations with parameters

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationDifferential equations (Proc. EQUADIFF Conf., Xanthi, Greece, August 1987)
EditorsC.M. Dafermos, G. Ladas, G. Papanicolaou
Place of PublicationNew York
PublisherMarcel Dekker Inc.
Pages481-489
ISBN (Print)0-8247-8077-9
Publication statusPublished - 1989

Publication series

NameLecture Notes in Pure and Applied Mathematics
Volume118
ISSN (Print)0075-8469

Cite this

Mattheij, R. M. M. (1989). On boundary value problems for ordinary differential equations with parameters. In C. M. Dafermos, G. Ladas, & G. Papanicolaou (Eds.), Differential equations (Proc. EQUADIFF Conf., Xanthi, Greece, August 1987) (pp. 481-489). (Lecture Notes in Pure and Applied Mathematics; Vol. 118). Marcel Dekker Inc..